# SDR 07FDEA02549

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6556114
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK: BUCKLE IN BODY FRAME SHEAR TIE WAS STRAIGHTENED USING SRM 51-40-1   (FUSELAGE SKIN) REMOVED SHEAR TIE, FAB NEW SHEAR TIE AND 2 FILLERS, AND INSTALLED AT STA 720B, STRINGER 28 TO STRINGER 28 WL 148 IAW BOEING 727 SRM 53-10-4, PGS 46, 47, 48, 49.
